MathSciNet Relay Station
MathSciNet bibliographic data
MR1163212 (93d:54022) 54B20 (46N10 49J45)
Attouch, Hédy; Lucchetti, Roberto; Wets, Roger J.-B. The topology of the $\rho$-Hausdorff distance. Ann. Mat. Pura Appl. (4) 160 (1991), 303–320 (1992).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement